# SDR FDEA201208012798

- Difficulty date: August 1, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AEA7127502
- Condition: Cracked
- Location: Bs 1259 L27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1259, LONGERON 27 INTERCOSTAL SUPPORT FOUND CRACKED.  SUPPORT  REMOVED AS PER SRM 51-33-01 REVISION 50.  NEW SUPPORT FABRICATED AS PER EA 1-5310-159873.  SUPPORT INSTALLED AS PER SRM 51-31-01 REVISION 50.  REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
